# SDR CALA2025081107561

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N54525
- Make and model: Airbus A321-271NX
- Aircraft serial: 12208
- Aircraft time: 2,022 hours, 782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: M36216
- Condition: Deployed
- Location: Zone 800
- Part time: 1,999 hours, 774 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 2R WAS INADVERTENTLY OPENED IN THE ARMED POSITION.  R & R DOOR 2 SLIDE IAW AMM 25-62-44.   TEST SATISFACTORY,  INSPECTED ASSITS BOTTLE AND SAFETY AND REPOSITION, CIDS TEST ACCOMPLIED ALL PINS REMOVED IAW GMM 09-25-05.
